# SDR YENA2022121601258

- Difficulty date: December 16, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 73,670 hours, 26,488 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#839, JFK-BQN. 'LEVEL 1 ODOR EVENT MILD PHASE FLIGHT TAKEOFF CLIMB CRUISE INTENSITY MILD DURATION TAKEOFF CLIMB CRUISE LOCATION DETECTED AFT CABIN NOTE SHUT DOWN PACK 2 AND BLEED SHUT AND ODOR DISSIPATED SOMEWHAT ODOR NOT NOTICEABLE ON DESCENT LANDING ODOR EVENT PART 2 ODOR VERY NOTICEABLE AFTER APU BLEED TUNED ON ON GROUND AFT CABIN PRIMARILY ( APU SYSTEM ); PERFORMED LEVEL A DECONTAMINATION. INSPECTED APU FOR OIL LEAKS NO LEAKS FOUND. ACCOMPLISHED ECS PACK BURN WITH APU AND ENG BLEED. IAW AMM 21-00-00615-802-A NO ODOR  AT THIS TIME  A/C OK FOR SERVICE. THIS CLEARS MDDR. MX 4 UPDATED. PLACARD REMOVED.'
